Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 71-81 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farid G, Ur Rehman A, Zahra M. On Generalizations of Hadamard Inequalities for Fractional Integrals. IJMSI. 2018; 13 (2) :71-81
URL: http://ijmsi.ir/article-1-826-en.html
Abstract:  

Fej'{e}r  Hadamard  inequality is generalization of Hadamard inequality. In this paper we prove certain Fej'{e}r  Hadamard  inequalities for $k$-fractional integrals.
We deduce Fej'{e}r  Hadamard-type  inequalities for Riemann-Liouville fractional integrals. Also as special case Hadamard inequalities for $k$-fractional as well as fractional integrals are given.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb